Facebook Pixel
EmpowHER Guest

Brown spotting all the time.

By Anonymous December 19, 2016 - 1:20pm
Rate This

Get brown spotting a few days after my period ends until the next period. It all started when I got the depo shot a year ago and had a constant period. On no birth control right now as the hormones make me crazy haha. When I have sex I heavily bleed during then continues as the brown spotting. Can anyone suggest anything? Planning on visiting the docs.

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.